# SDR DALA2025040802689

- Difficulty date: March 20, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 102,306 hours, 21,463 cycles
- System (JASC): 2565 · Escape Slide
- Part: Trigger
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT INFLATION CYLINDER TRIGGER CABLE BALL NOT INSTALLED BEHIND RETAINER SPRING. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. REPLACED RT OFF-WING SLIDE INFLATION CYLINDER PER B767-300 AMM 25-65. ALL RII C/W. (LP #7115209)
